Doctor insights on:
Midodrine Side Effects
My Dr lower midodrine cause my BP is running on the high side now my BP running a bit low heart rate is 120 at rest and when I stand it's 140 any idea
Midodrine: People react differently to the same dose of drugs, you should discuss with the dr. Who knows you. ...Read more
Potentially: This stuff is used to raise blood pressure, especially in folks with orthostatic hypotension ( BP drops when they stand up) overdosing can cause severe elevation of BP and severe drop in heart rate. Those things can cause significant difficulties. It can also cause erythema multiforme, which can also be deadly. So if you have a stroke, or heart block, or deadly skin reaction...That sound awful. ...Read more
- Talk to a doctor live online for free
- Midodrine allergy
- Midodrine overdose
- Ask a doctor a question free online
- Can midodrine cause a stroke?
- Smoking weed while taking midodrine
- Side effects
- What are the side effects of anapsique?
- Talk to a critical care specialist online for free